Show simple item record

dc.contributor.authorAddou, Idris ( )
dc.contributor.authorWang, Shin-Hwa ( )
dc.date.accessioned2021-04-23T18:54:34Z
dc.date.available2021-04-23T18:54:34Z
dc.date.issued2004-05-20
dc.identifier.citationAddou, I., & Wang, S. H. (2004). Exact multiplicity results for a p-Laplacian positone problem with concave-convex-concave nonlinearities. Electronic Journal of Differential Equations, 2004(72), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13425
dc.description.abstractWe study the exact number of positive solutions of a two-point Dirichlet boundary-value problem involving the p-Laplacian operator. We consider the case p = 2 and the case p > 1, when the nonlinearity ƒ satisfies ƒ(0) > 0 (positone) and has three distinct simple positive zeros and such that ƒ'' changes sign exactly twice on (0, ∞). Note that we may allow ƒ'' to change sign more than twice on (0, ∞). We also present some interesting examples.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectExact multiplicity resulten_US
dc.subjectp-Laplacianen_US
dc.subjectPositone problemen_US
dc.subjectBifurcationen_US
dc.subjectConcave-convex-concave nonlinearityen_US
dc.subjectPositive solutionsen_US
dc.subjectDead core solutionen_US
dc.subjectTime mapen_US
dc.titleExact multiplicity results for a p-Laplacian positone problem with concave-convex-concave nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record